# SDR SWIA201436633

- Difficulty date: February 20, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 25,446 hours, 14,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 SLAT GOUGED ON TE 3 FEET INBD OF OTBD EDGE.  C CHECK REPAIRED LT NR 3 SLAT IAW STS EA.
